# SDR DALA2024012401089

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 6,079 hours, 2,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF AA 5742-01028-02B, LIASON ENGINEERING SUPPORT REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH SLAT TRACK NBR 5 UPPER FWD SURFACE PER ERA 608052- 14AD REV B AND PRI REV 0 MATCHED. (LP# 0168833)
